Per citar aquest document: http://ddd.uab.cat/record/115169
Distributional inequalities for non harmonic functions
González, María J. (Universidad de Cádiz. Departamento de Matemáticas)
Koskela, P. (University of Jyväskylä. Department of Mathematics)
González Llorente, José (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Nicolau, Artur (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2003
Resum: The relationship between the non-tangential maximal function and convenient versions of the area function of a general (non harmonic) function in a upper-half space are studied.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; publishedVersion
Matèria: Non-tangential maximal function ; Area function ; Good-λ inequalities
Publicat a: Indiana University mathematics journal, Vol. 52, No. 1 (2003) , p. 191-226, ISSN 0022-2518

DOI: 10.1512/iumj.2003.52.2140


36 p, 330.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2014-01-29, darrera modificació el 2016-06-04



   Favorit i Compartir